# SDR DL73K962708

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKS WERE FOUND ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  THREE INDEPENDENT CUTOUTS WERE REQUIRED TO REMOVE THE CRACKS.  TWO CUTOUTS MEASURE 5.O VERTICALLY BY 1.0 INBOARD-OUTBOARD AT WL 197 TO WL 202 AND ARE AT THE LBL 5.7 AND RBL 5.7 VERTICAL STRAP POSITIONS.  THE THIRD CUTOUT IS LOCATED AT THE BL 0 VERTICAL STRAP POSITION FROM WL 187 TO WL 190 AND MEASURES 2.5 VERTICALLY BY 2.75 INBOARD-OUTBOARD.
